The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Quantum Topology


Full-Text PDF (141 KB) | Metadata | Table of Contents | QT summary
Volume 1, Issue 4, 2010, pp. 413–421
DOI: 10.4171/QT/11

Published online: 2010-10-17

The skein module of torus knots

Julien Marché[1]

(1) École Polytechnique, Palaiseau, France

We compute the Kauffman skein module of the complements of torus knots in S3. Precisely, we show that these modules are isomorphic to the algebra of SL(2,ℂ)-characters tensored with the ring of Laurent polynomials

Keywords: Skein module, torus knots, character variety, Jones polynomial

Marché Julien: The skein module of torus knots. Quantum Topol. 1 (2010), 413-421. doi: 10.4171/QT/11